Periodic solutions of some problems of 3-body type
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1988-1989), Talk no. 21, 11 p.
@article{SEDP_1988-1989____A22_0,
     author = {Bahri, A. and Rabinowitz, P. H.},
     title = {Periodic solutions of some problems of $3$-body type},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:21},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1988-1989},
     zbl = {0704.58041},
     mrnumber = {1032297},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1988-1989____A22_0/}
}
TY  - JOUR
AU  - Bahri, A.
AU  - Rabinowitz, P. H.
TI  - Periodic solutions of some problems of $3$-body type
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:21
PY  - 1988-1989
DA  - 1988-1989///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1988-1989____A22_0/
UR  - https://zbmath.org/?q=an%3A0704.58041
UR  - https://www.ams.org/mathscinet-getitem?mr=1032297
LA  - en
ID  - SEDP_1988-1989____A22_0
ER  - 
%0 Journal Article
%A Bahri, A.
%A Rabinowitz, P. H.
%T Periodic solutions of some problems of $3$-body type
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:21
%D 1988-1989
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1988-1989____A22_0
Bahri, A.; Rabinowitz, P. H. Periodic solutions of some problems of $3$-body type. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1988-1989), Talk no. 21, 11 p. http://www.numdam.org/item/SEDP_1988-1989____A22_0/

[1] Poincaré, H., Les méthods nouvelles de la mécanique céleste, Lib. Albert Blanchard, Paris, 1987.

[2] Bahri, A. and P.H. Rabinowitz. Periodic solutions of Hamiltonian systems of 3-body type, in progress. | Numdam | Zbl

[3] Greco, C., Periodic solutions of a class of singular Hamiltonian systems, Nonlinear Analysis, T.M.A., 12, (1988), 259-270. | MR | Zbl

[4] Bahri, A. and P.H. Rabinowitz, A minimax method for a class of Hamiltonian systems with singular potentials, J. Functional Anal., 82, (1989), 412-428. | MR | Zbl

[6] Hirsch, M.W., Differential Topology, Springer-Verlag 1975. | MR | Zbl

[7] Bahri, A., Critical points at infinity in some variational problems, to appear, Pitman Research Notes in Mathematics. | MR | Zbl

[8] Sullivan, D. and M. Vigué-Poirrier, The homology theory of the closed geodesic problem, J. Diff. Geom. 11, (1976), 633-644. | MR | Zbl